# SDR IPXA11564648

- Difficulty date: January 27, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UPON REMOVAL OF APU HOUSING, FOUND APU INLET CUTOUT AFT STRAP AT BS 1825 BETWEEN STR-3R AND STR-6R TO HAVE CORROSION AROUND NUTPLATES.     REPAIRED IAW ATS ER 11-01232.
